Notts Posted January 22, 2009 Share Posted January 22, 2009 I am trying to get some feedback on treating side effects of the Neulasta shot. I take the shot the day after my Chemo treatment. The first shot, the bone pain was bad but bearable. The second shot after treatment was terrible. The bone pain was unbearable and laid me up in bed for 5 days. I was told to take Tylenol for the pain, but it did nothing. I cannot take narcotics for pain as I belong to AA. I need to know if there is some way to reduce the pain by either taking a lower dose of the Neulasta or at least some sort of pain medication I can take to ease the pain. I am due for my third round on 1/26/09 with the shot the following day. Any help that you can give me will be greatly appreciated. I know I should continue with the shot, if possible, in order to fight off infection, but I cannot go through another session like the last one. Will be awaiting any and all replies. Thanking you in advance, Ceedee Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.